# SDR CALA0800998

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 23,263 hours, 9,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5211U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN AFT CENTER FLOOR INTERCOSTAL CORRODED BETWEEN STATION 259 AND 268 AT BL 0 AND WL 207.  REMOVED OLD INTERCOSTAL AND INSTALLED NEW PART (141A5211U1) PER SRM 53-10-51 AND INSTALLED FASTENERS PER SRM 51-40-02.
